# SDR DXTA200601825

- Difficulty date: December 29, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,187 hours, 3,747 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unwanted Extend
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING, AT 8000 FT AND 230 KTS, NOSE GEAR MOMENTARILY EXTENDED AND THEN RETRACTED.  NO OBVIOUS DAMAGE NOTED ON POST FLIGHT.  COMPLIED WITH GEAR BUMP CHECKLIST.  VERIFIED -2 GEAR CONTROL MANIFOLD INSTALLED. INSPECTED NOSE GEAR AREA FOR DEFECTS. NONE NOTED. GEAR SYSTEM OPS CHECKS GOOD AT THIS TIME IAW MM 32-50-00.
